# SDR WRLA2008040

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARB0029507
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LEFT OUTBOARD FLAP CENTER BOX INBOARD AFT HINGE SUPPORT FITTING CRACKED.  REMOVED AND REPLACED HINGE WITH NEW PARTS IAW  MD11 SRM VOL.II 51-33-01 REV.40
